# SDR SWAA084752

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 52,420 hours, 45,283 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 69457633
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM.
